Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 10, Pages 1603–1609 (Mi zvmmf9924)  

This article is cited in 1 scientific paper (total in 1 paper)

A family of operators with discontinuous ranges and approximation and restoration of continuous functions

A. P. Khromov, G. V. Khromova

Saratov State University, ul. Astrakhanskaya 83, Saratov, 410012, Russia

Abstract: A class of operators whose construction is similar to but simpler than the construction of Landau operators is the basis for the design of a modified family of operators with discontinuous ranges. This family has good approximation properties with respect to approximation and restoration problems for continuous functions.

Key words: function approximation, Landau operator, function restoration, regularization, error estimates.

DOI: https://doi.org/10.7868/S0044466913100104

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:10, 1421–1427

Bibliographic databases:

UDC: 519.642.8
Received: 30.04.2013

Citation: A. P. Khromov, G. V. Khromova, “A family of operators with discontinuous ranges and approximation and restoration of continuous functions”, Zh. Vychisl. Mat. Mat. Fiz., 53:10 (2013), 1603–1609; Comput. Math. Math. Phys., 53:10 (2013), 1421–1427

Citation in format AMSBIB
\Bibitem{KhrKhr13}
\by A.~P.~Khromov, G.~V.~Khromova
\paper A family of operators with discontinuous ranges and approximation and restoration of continuous functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 10
\pages 1603--1609
\mathnet{http://mi.mathnet.ru/zvmmf9924}
\crossref{https://doi.org/10.7868/S0044466913100104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3254883}
\elib{https://elibrary.ru/item.asp?id=20280317}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 10
\pages 1421--1427
\crossref{https://doi.org/10.1134/S0965542513100096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325962300001}
\elib{https://elibrary.ru/item.asp?id=21883328}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84885996402}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9924
  • http://mi.mathnet.ru/eng/zvmmf/v53/i10/p1603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, “Ob operatorakh s razryvnoi oblastyu znachenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 298–302  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:244
    Full text:49
    References:41
    First page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021